# SDR VNAA202005069991

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10114
- Aircraft time: 40,348 hours, 29,874 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R3180247
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD INNER SKIN IS CORRODED AROUND NUTPLATE HOLES FOR ACCESS PNL CUTOUTS 832AL, 832BL, 832D AND 832FL.   INSTALLED NEW SERVICEABLE INNER SKIN ON PAX DOOR IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-22-001-001A01, AND 51-42-21-001-001-A01, AND 51-42-13-001-001-A01 REV-37 AUG 15,2019.
